# SDR SWIA2025012200012

- Difficulty date: January 12, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 43,671 hours, 32,712 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSFER FROM EAML 1512385 : FO RIGHT SIDE WINDOW SHATTERED (SPIDER WEB) DURING TAXI IN     (FLIGHT 6500)    REMOVED AND REPLACED RH WINDOW IN REF. TO AMM 56-12-01. INSTALLED UP TO STEP 28 IN AMM 56-12-01. FINAL TORQUE HAS BEEN COMPLIED WITH ON SIDE WINDOW. SIDE POST STILL NEEDS INSTALLATION.
